# SDR USAA920081263

- Difficulty date: June 5, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 67,613 hours, 41,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-22 - MAJOR REPAIR - FLOORBEAM CORRODED AT BS 787, RBL 24.   REPAIRED FLOORBEAM AT BS 787, RBL 24 IAW B737 SRM 53-60-53 & SRM 51-10-02.  (S)
